MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72204354S
Medical Device Problem Codes No Display/Image (1183); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lens had an electrical issue and there was no video, it had to be restarted.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3,h6: the reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident of no video.There was a relationship found between the returned device and the reported incident of an electrical issue.A visual inspection was performed and found residue on the light engine glass rod assembly.A functional evaluation revealed a purple tint to the displayed image.The device would not white balance.The device did white balance once the head was removed and reinserted.No other electrical issues were observed.The complaint of no video was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future occurrence of the reported event.A complaint history review concluded this was a repeat issue.The complaint of electrical issue was verified and the root cause was associated with component failure.A complaint history review concluded a complaint of electrical issue was an isolated event.

Brand Name
SERVICE REPL LENS INT SYS WIFI VER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10477286
Report Number1643264-2020-01022
Device Sequence Number2942532
Product Code GCJ
UDI-Device Identifier00885556632000
UDI-Public00885556632000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204354S
Device Catalogue Number72204354S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1